RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 3, Pages 396–408 (Mi mz2709)  

This article is cited in 1 scientific paper (total in 1 paper)

Non-singly-generated multiply $\omega$-fan fitting classes of finite groups

O. V. Kamozina

Bryansk State Engineering and Technological Academy

Abstract: In the paper, we study algebraic lattices of Fitting classes and describe non-singly-generated Fitting classes all of whose proper Fitting subclasses are singly generated. All groups under consideration are assumed finite.

DOI: https://doi.org/10.4213/mzm2709

Full text: PDF file (242 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 79:3, 366–376

Bibliographic databases:

UDC: 512.542
Received: 21.12.2004

Citation: O. V. Kamozina, “Non-singly-generated multiply $\omega$-fan fitting classes of finite groups”, Mat. Zametki, 79:3 (2006), 396–408; Math. Notes, 79:3 (2006), 366–376

Citation in format AMSBIB
\Bibitem{Kam06}
\by O.~V.~Kamozina
\paper Non-singly-generated multiply $\omega$-fan fitting classes of finite groups
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 3
\pages 396--408
\mathnet{http://mi.mathnet.ru/mz2709}
\crossref{https://doi.org/10.4213/mzm2709}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2251363}
\zmath{https://zbmath.org/?q=an:1126.20014}
\elib{http://elibrary.ru/item.asp?id=9192928}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 3
\pages 366--376
\crossref{https://doi.org/10.1007/s11006-006-0041-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000237374700007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645987614}


Linking options:
  • http://mi.mathnet.ru/eng/mz2709
  • https://doi.org/10.4213/mzm2709
  • http://mi.mathnet.ru/eng/mz/v79/i3/p396

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Egorova, “Critical Non-Singly-Generated Totally Canonical Fitting Classes of Finite Groups”, Math. Notes, 83:4 (2008), 478–484  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:231
    Full text:91
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020